# SDR IXXA06SMN096S

- Difficulty date: March 9, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 97,112 hours, 31,235 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Part time: 97,112 hours, 31,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RIGHT WING OUTBOARD. FLAP LOWER AFT SKIN NON STANDARD REPAIR, AT STATION XF 350.000.  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-7-1 FIG 4 TR NR 57-94 DATE 10-01-02.  REMOVED DAMAGED PANEL PLATING IAW DC8 SRM 57-1-0, DC8 SRM 51-1-21.  FABRICATED PLATING (AL 2024T3 0.050”) AND DOUBLER (AL 2024T3 0.040”) IAW DC8 SRM 57-7-1 FIG 4 TR NR 57-94 ITEMS “A” AND “G”.  BONDED BOTH PARTS WITH HYSOL IAW DC8 SRM 51-1-9, DC8 SRM 51-1-9A.  CLEANED, TREATED AND PRIMED AREA AND NEW PANEL PLATING IAW DC8 SRM 51-1-8B.  APPLIED  SEALANT TO FAYING SURFACES IAW DC8 SRM 51-1-11.  INSTALLED NEW PANEL PLATING IAW DC8 SRM 51-1-21.
